Menu:

Here is a list of my publications and preprints. All of my articles which are ready for publication have been posted on the arXiv. If you want formats other than the ones below, try searching for me on the the arXiv.

Koszul duality between Higgs and Coulomb categories O
PDF arXiv

Representation theory of the cyclotomic Cherednik algebra via the Dunkl-Opdam subalgebra
PDF arXiv

Categorification of quantum symmetric pairs I
(joint with Huanchen Bao, Peng Shan, and Weiqiang Wang)
PDF arXiv

Unfurling Khovanov-Lauda-Rouquier algebras
PDF arXiv

Geometry and categorification
PDF arXiv

Highest weights for truncated shifted Yangians and product monomial crystals
(joint with Joel Kamnitzer, Peter Tingley, Alex Weekes and Oded Yacobi)
PDF arXiv

Cyclicity for categorified quantum groups
(joint with Anna Beliakova, Kazuo Habiro and Aaron Lauda)
PDF arXiv

Centers of KLR algebras and cohomology rings of quiver varieties
PDF arXiv

Comparison of canonical bases for Schur and universal enveloping algebras
PDF arXiv

Categorified skew Howe duality and comparison of knot homologies
(joint with Marco Mackaay)
PDF arXiv

Current algebras and categorified quantum groups
(joint with Anna Beliakova, Kazuo Habiro and Aaron Lauda)
PDF arXiv

On generalized category O for a quiver variety
PDF arXiv

Quantizations of conical symplectic resolutions II: category O and symplectic duality
(joint with Tom Braden, Tony Licata and Nick Proudfoot)
PDF arXiv

Tensor product algebras, Grassmannians and Khovanov homology
PDF arXiv

Tensor product categorifications and the super Kazhdan-Lusztig conjecture
(joint with Jon Brundan and Ivan Losev)
PDF arXiv

Rouquier's conjecture and diagrammatic algebra
PDF arXiv

A note on isomorphisms between Hecke algebras
PDF arXiv

On uniqueness of tensor products of irreducible categorifications
(joint with Ivan Losev)
Selecta Math. (N.S.) 21 (2015), no. 2, 345-377.
PDF arXiv

Mirković-Vilonen polytopes and Khovanov-Lauda-Rouquier algebras
(joint with Peter Tingley)
PDF arXiv

Weighted Khovanov-Lauda-Rouquier algebras
PDF arXiv

Yangians and quantizations of slices in the affine Grassmannian
(joint with Joel Kamnitzer, Alex Weekes and Oded Yacobi)
Journal of Algebra and Number Theory 8 (2014), no. 4, 857-893.
PDF arXiv

Canonical bases and higher representation theory
Compositio Mathematica 151 (2015), no. 1, 121-166
PDF arXiv

A categorical action on quantized quiver varieties
PDF arXiv

Quantizations of conical symplectic resolutions I: local and global structure
(joint with Tom Braden and Nick Proudfoot)
PDF arXiv

Quiver Schur algebras and q-Fock space
(joint with Catharina Stroppel)
PDF arXiv

Hypertoric category O
(joint with Tom Braden, Tony Licata and Nick Proudfoot)
Advances in Mathematics 231 (2012), no. 3-4, 1487-1545.
PDF arXiv

Knot invariants and higher representation theory
to Appear in the Memoirs of the AMS.
This paper has now been reunified. The arXiv listings for parts I and II are only left up for historical reasons, so as to not break references.
PDF arXiv

Singular blocks of parabolic category O and finite W-algebras
Journal of Pure and Applied Algebra 215 (2011), no. 12, 2797-2804.
PDF arXiv

The geometry of Markov traces
(joint with Geordie Williamson)
Duke Mathematics Journal 160 (2011), no. 2, 401-419.
PDF arXiv

Localization algebras and deformations of Koszul algebras
(joint with Tom Braden, Tony Licata, Chris Phan and Nick Proudfoot)
Selecta Math. (N.S.) 17 (2011), no. 3, 533-572.
PDF arXiv

A geometric construction of colored HOMFLYPT homology
(joint with Geordie Williamson)
PDF arXiv

The bounded below equivariant derived category
(joint with Geordie Williamson)
NOTE TO THE READER: this a very preliminary version. standard health warnings apply.
PDF

Gale duality and Koszul duality
(joint with Tom Braden, Tony Licata and Nick Proudfoot)
Advances in Mathematics 225 (2010), no. 4, 2002-2049.
PDF arXiv

2-block Springer fibers: convolution algebras, coherent sheaves, and embedded TQFT
(joint with Catharina Stroppel)
Comentarii Mathematicii Helvetici 87 (2012), no. 2, 477-520.
PDF arXiv

A geometric model for the Hochschild homology of Soergel bimodules
(joint with Geordie Williamson)
to appear in Geometry and Topology.
PDF arXiv

Khovanov-Rozansky homology via a canopolis formalism
Algebraic and Geometric Topology, 7 (2007), 673-699.
PDF arXiv

Small linearly equivalent G-sets and a construction of Beaulieu
Journal of Algebra 317 (2007), no. 1, 306-323.
PDF arXiv

Cramped subgroups and generalized Harish-Chandra modules
to appear in Proceedings of the AMS.
PDF arXiv

A Deodhar type stratification on the double flag variety
(joint with Milen Yakimov)
Transformation Groups 12 (2007), no. 4, 769-785.
PDF arXiv

Stabilization phenomena in Kac-Moody algebras and quiver varieties
International Mathematics Research Notices, vol. 2006, Article ID 36856
PDF arXiv

Arithmetic and topology of hypertoric varieties
(joint with Nick Proudfoot)
Journal of Algebraic Geometry 16 (2007), 39-63.
PDF arXiv